# SDR IPXA1665768

- Difficulty date: March 13, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOOR OF MAIN DECK IN POSITION 4L DEFER IAW EO B767-5320-27379.  IDENTIFIED AS A MAJOR REPAIR.  REMOVED PANEL AT POSITION 4L AND TRANSFERRED TO NRC 446041. FABRICATED REPLACEMENT FLOOR PANEL IAW AMM 53-01-06-4. THIS CLEARS D449012.
